MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Model Number 1013470-200
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: date of procedure/event is estimated as (b)(6) 2021.The device was received.Investigation is not yet complete.A follow up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported the procedure was to treat an unspecified lesion.The 6.0mm x 200mm x 150cm armada 18 balloon dilatation catheter (bdc) was advanced to the target lesion and the balloon ruptured.It is unknown at what atmospheres or during which inflation the rupture occurred.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported rupture was confirmed.There were noted kinks on the working length of the balloon and inner member.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.The investigation was unable to determine a conclusive cause for the reported difficulties.It is possible the rupture occurred during interaction of the lesion/ anatomy or associated devices.The noted kinks on the device are likely due to case circumstances.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
ARMADA 18 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11625523
Report Number2024168-2021-02828
Device Sequence Number3085413
Product Code LIT
UDI-Device Identifier08717648208461
UDI-Public08717648208461
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K151317
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model Number1013470-200
Device Catalogue Number1013470-200
Device Lot Number0092841
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2021
Initial Date Received by Manufacturer 03/16/2021
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date04/06/2021
Supplement Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1